BibTeX record journals/tcom/ZhuK03

download as .bib file

@article{DBLP:journals/tcom/ZhuK03,
  author    = {Xiaoming Zhu and
               Joseph M. Kahn},
  title     = {Markov chain model in maximum-likelihood sequence detection for free-space
               optical communication through atmospheric turbulence channels},
  journal   = {{IEEE} Trans. Communications},
  volume    = {51},
  number    = {3},
  pages     = {509--516},
  year      = {2003},
  url       = {https://doi.org/10.1109/TCOMM.2003.809787},
  doi       = {10.1109/TCOMM.2003.809787},
  timestamp = {Sun, 28 May 2017 13:21:28 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tcom/ZhuK03},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics